# SDR SIMA20120705011

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 25,865 hours, 22,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4500 THE CREW REPORTED THE REAR FLASHLIGHT CRADLE IS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE REAR FLASHLIGHT IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
